# SDR K11A2022041200124

- Difficulty date: April 12, 2022
- Submitted: April 12, 2022
- Operation: Air carrier
- Aircraft: N733CK
- Make and model: Boeing 737436
- Aircraft serial: 25849
- Aircraft time: 59,235 hours, 39,658 cycles
- System (JASC): 3400 · Navigation System
- Part: Radome
- Condition: Broken
- Location: Zone 200
- Stage of operation: TO
- How discovered: V
- Nature of condition: C, O
- Precautionary procedure: A

## Discrepancy

PROBLEM DESCRIPTION:  ENCOUNTERED BIRD STRIKE AFTER TAKEOFF RETURNED FOR LANDING AT KCVG, POST INSPECTION FOUND RIGHT AOA VANE BROKEN AND DAMAGE TO RAY DOME FROM BIRD STRIKE.
